# SDR CA000614063

- Difficulty date: June 7, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-31T1
- Aircraft time: 4,721 hours
- Engine: Pwa PT6A11
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 41789000
- Condition: Sheared
- Location: Uppr Dnlk Hk Rod
- Component: Landing Gear Ret
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON MAKING A QUICK/INSPECTION OF THE MAIN GEAR DRAG BRACES AND RODS, FOUND EXCESSIVE PLAY IN THE DOWNLOCK ROD AT THE CLEVIS BOLT.  THE RT CLEVIS BOLT P/N 41789-000 WAS FOUND SHEARED; AND THE LT CLEVIS WORN ON ITS WAY TO SHEARING.
